# SDR 2006UALA02202

- Difficulty date: November 16, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 53,312 hours, 19,705 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14108601
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FUSIBLE PLUG O-RING LEAKING.  REPLACED O-RING.
